MathSciNet Relay Station
MathSciNet bibliographic data
MR2501067 42A20
Olver, Sheehan On the convergence rate of a modified Fourier series. Math. Comp. 78 (2009), no. 267, 1629–1645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement